# SDR DHL2003873577

- Difficulty date: June 30, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR FWD LOWER JAMB CORNER SHOWS INTERIM REPAIR AT STA 1620.000, L-21L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 18 PG 2-4.  REMOVED FASTENERS AND INTERIM REPAIR.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER AND TRIPLER.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER AND TRIPLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER AND TRIPLER ON AFT PASSENGER DOOR FWD LOWER JAMB CORNER WITH NEW FASTENERS IAW SRM 53-2-0 FIG 18 PG 2-4, SRM 51-1-15 PG 1, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
